On the bounds of the range of order statistics

Douglas M Hawkins

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

Let x1x2 ··· xn be any set of number satisfying Σ xi=0 Σ xi2=1. There are bounds on the range of xi when the set xi is ranked (a) by x1≥x2≥ ··· ≥ xn and (b) by x1≥x2≥ ··· ≥xn. These bounds are given. The applicability to finite populotionr is pointed out. © Taylor & Francis Group, LLC.

Original languageEnglish (US)
Pages (from-to)644-645
Number of pages2
JournalJournal of the American Statistical Association
Volume66
Issue number335
DOIs
StatePublished - 1971

Fingerprint Dive into the research topics of 'On the bounds of the range of order statistics'. Together they form a unique fingerprint.

  • Cite this